Poor hair growth one year after hair transplant surgery

hello doc,its been 1 year that I have my hair transplant surgery and the result so far is not satisfactory.I am having a oily scalp and I wash my scalp and hairs every alternate day with shampoo.So is oily scalp a reason for which my result is not good?

Doctor Answers 4

Poor hair growth one year after hair transplant surgery

Thanks for your query. Oily scalp does decrease the efficacy of hair transplant. You should start using Minoxidil as the topical application of it will make the scalp dry and will also cause new hair growth and strengthens the hair. You should shampoo which have a drying effect on the scalp and also which aids in hair re growth. Hope it helps.


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

Poor growth

Poor growth from a transplant can be from a number of reasons. If you are dissatisfied, you should have follow up with the hair transplant surgeon who performed your procedure.

Rae Lynne Kinler, MD
Chicago Physician

If you have poor results after surgery, the first step would be to follow up with your doctor for a recheck.

If you have poor results after surgery, the first step would be to follow up with your doctor for a recheck.  There are no "guarantees" in any surgery or medical procedures.  There is no way to tell what went wrong from a brief Internet history.

Jae Pak, MD
Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Poor growth after a hair transplant one year later

If you had unsatisfactory results from your hair transplant, go back to see your doctor and discuss the results with that doctor. This is something I always do and would, of course, make it right if it was my fault

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.